MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET HELICAL NANO 1.5MM X 2CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET HELICAL NANO 1.5MM X 2CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035431520
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/17/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was disposed at the facility.
 
Event or Problem Description
It was reported that the coil was placed into the aneurysm and detachment was attempted.The coil did not detach and the physician started to withdraw the pusher wire under fluoroscopy; however, the coil spontaneously detached while withdrawing the pusher wire.There was no clinical consequence to the patient.No further details were provided.
 
Additional Manufacturer Narrative
The device history record (dhr) review confirms that the device met all material, assembly and performance specifications.The subject device was not returned for analysis; therefore, physical as well as a functional testing could not be performed.Information available indicated that the device was confirmed to be in good condition prior to use.Therefore a cause of undeterminable will be assigned to this complaint.
 
Event or Problem Description

Brand Name
TARGET HELICAL NANO 1.5MM X 2CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key5779094
Report Number3008881809-2016-00072
Device Sequence Number10895099
Product Code HCG
UDI-Device Identifier04546540698032
UDI-Public(01)04546540698032(17)180731(10)18495421
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K113412
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/21/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2018
Device Catalogue NumberM0035431520
Device Lot Number18495421
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 06/22/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/08/2016
Supplement Report FDA Received Date09/15/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1